# SDR AALA20010772

- Difficulty date: April 10, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N844AA
- Make and model: Boeing 727223
- Aircraft serial: 20985
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Motor
- Part number: 40863
- Condition: Leaking
- Location: T/E Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

BNA - FLT 844 - EN ROUTE RDU-DFW - LOST ALL HYDRAULIC FLUID FROM THE A-SYSTEM.  DIVERTED BNA AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED HYDRAULIC PUMP AND FILTER ELEMENTS.  REPLACED INBOARD TRAILING EDGE FLAP HYDRAULIC MOTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
